# SDR A6WA201643677

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 37,981 hours, 36,776 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED RT REV UNLOCK CAUTION MSG, PASSING THROUGH 23,700 FT.  COMPLIED WITH QRH, MSG REMAINS, AMBER REV ICON.  REVERSERS WERE NOT ARMED.  RT REV APPEARS TO BE STOWED AT THE GATE.  DEACTIVATED RT TR IAW SUP 15-046.  COMPLIED WITH M ACTION.  R & R PDU FOR RT TR IAW AMM 78-32-03.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & MEL.
